# SDR UPS97822794

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 100-140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 100-140 STR 36 HAS SEVERE CORROSION.  REMOVED, FABRICATED, AND INSTALLED LONG IAW SRM 53-2-2 FIG 10, 51-1-20, 53-2-0, AND 51-1-8.
